Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Trying to help a spouse with major depression
    avatar
    An_253929 posted:
    How long does it take for Effexor to get out of someones system? What if someone does stop 'cold turkey' in order to start taking HTP5? How long do they need to wait before starting something else? Has any one experienced this?
    Reply
     
    avatar
    wiccacelt79 responded:
    I was taking Effexor for a few years and when I tried to stop cold turkey, I went through withdrawal. I was a bit nasueated and felt off -almost like a headache but not quite. I have been off Effexor for about a month now and I weaned myself off. One week i would take it every day, the next week every other day and finally one week where I went three or more days without taking it. It can take about a month or two for it to leave your system but everyone is different and it also depends on how long the drug was being taken. hope it helps


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.